Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 79, Number 270

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the accuracy of the finite element method plus time relaxation
J. Connors and W. Layton.
Math. Comp. 79 (2010), 619-648
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600537
A convergent finite element-finite volume scheme for the compressible Stokes problem. Part II: the isentropic case
R. Eymard, T. Gallouët, R. Herbin and J. C. Latché.
Math. Comp. 79 (2010), 649-675
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600538
A posteriori error estimation for $hp$-adaptivity for fourth-order equations
Peter K. Moore and Marina Rangelova.
Math. Comp. 79 (2010), 677-705
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600539
Decoupled schemes for a non-stationary mixed Stokes-Darcy model
Mo Mu and Xiaohong Zhu.
Math. Comp. 79 (2010), 707-731
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600540
$H( div)$ preconditioning for a mixed finite element formulation of the diffusion problem with random data
Howard C. Elman, Darran G. Furnival and Catherine E. Powell.
Math. Comp. 79 (2010), 733-760
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600541
Integral deferred correction methods constructed with high order Runge-Kutta integrators
Andrew Christlieb, Benjamin Ong and Jing-Mei Qiu.
Math. Comp. 79 (2010), 761-783
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600542
Stiffly accurate Runge-Kutta methods for nonlinear evolution problems governed by a monotone operator
Etienne Emmrich and Mechthild Thalhammer.
Math. Comp. 79 (2010), 785-806
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600543
Analysis of spectral approximations using prolate spheroidal wave functions
Li-Lian Wang.
Math. Comp. 79 (2010), 807-827
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600544
Fast integration of highly oscillatory integrals with exotic oscillators
Shuhuang Xiang and Haiyong Wang.
Math. Comp. 79 (2010), 829-844
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600545
Positive interpolatory quadrature rules generated by some biorthogonal polynomials
D. S. Lubinsky and A. Sidi.
Math. Comp. 79 (2010), 845-855
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600546
Gaussian quadrature for sums: A rapidly convergent summation scheme
H. Monien.
Math. Comp. 79 (2010), 857-869
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600547
On the numerical evaluation of Fredholm determinants
Folkmar Bornemann.
Math. Comp. 79 (2010), 871-915
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600548
The structure of balanced multivariate biorthogonal multiwavelets and dual multiframelets
Bin Han.
Math. Comp. 79 (2010), 917-951
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600549
On decompositions of multivariate functions
F. Y. Kuo, I. H. Sloan, G. W. Wasilkowski and H. Wozniakowski.
Math. Comp. 79 (2010), 953-966
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600550
On the span of polynomials with integer coefficients
Stefano Capparelli, Alberto Del Fra and Carlo Sciò.
Math. Comp. 79 (2010), 967-981
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600551
On the exponent of discrepancies
Grzegorz W. Wasilkowski and Henryk Wozniakowski.
Math. Comp. 79 (2010), 983-992
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600552
Duality theory and propagation rules for generalized digital nets
Josef Dick and Peter Kritzer.
Math. Comp. 79 (2010), 993-1017
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600553
Disk-like tiles and self-affine curves with noncollinear digits
Ibrahim Kirat.
Math. Comp. 79 (2010), 1019-1045
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600554
Generators of function fields of the modular curves $X_{1}(5)$ and $X_{1}(6)$
Chang Heon Kim and Ja Kyung Koo.
Math. Comp. 79 (2010), 1047-1066
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600555
Generalizing circles over algebraic extensions
T. Recio, J. R. Sendra, L. F. Tabera and C. Villarino.
Math. Comp. 79 (2010), 1067-1089
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600556
On equations of double planes with $p_{g}=q=1$
Carlos Rito.
Math. Comp. 79 (2010), 1091-1108
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600557
Bounding the sum of square roots via lattice reduction
Qi Cheng, Xianmeng Meng, Celi Sun and Jiazhe Chen.
Math. Comp. 79 (2010), 1109-1122
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600558
The fifteen theorem for universal Hermitian lattices over imaginary quadratic fields
Byeong Moon Kim, Ji Young Kim and Poo-Sung Park.
Math. Comp. 79 (2010), 1123-1144
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600559
Proving modularity for a given elliptic curve over an imaginary quadratic field
Luis Dieulefait, Lucio Guerberoff and Ariel Pacetti.
Math. Comp. 79 (2010), 1145-1170
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600560
On the existence and non-existence of elliptic pseudoprimes
Siguna Müller.
Math. Comp. 79 (2010), 1171-1190
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600561
Factorization with genus 2 curves
Romain Cosset.
Math. Comp. 79 (2010), 1191-1208
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600562
Average prime-pair counting formula
Jaap Korevaar and Herman te Riele.
Math. Comp. 79 (2010), 1209-1229
Abstract, references and article information
Full-text PDF
MathSciNet review: 2600563

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A computational introduction to number theory and algebra, by Victor Shoup.
Reviewer: Gregor Kemper
Math. Comp. 79 (2010), 1231-1232
Review information
Full-text PDF